Translator Disclaimer
2012 Inequivalent handlebody-knots with homeomorphic complements
Jung Hoon Lee, Sangyop Lee
Algebr. Geom. Topol. 12(2): 1059-1079 (2012). DOI: 10.2140/agt.2012.12.1059

Abstract

We distinguish the handlebody-knots 51,64 and 52,613 in the table, due to Ishii et al, of irreducible handlebody-knots up to six crossings. Furthermore, we construct two infinite families of handlebody-knots, each containing one of the pairs 51,64 and 52,613, and show that any two handlebody-knots in each family have homeomorphic complements but they are not equivalent.

Citation

Download Citation

Jung Hoon Lee. Sangyop Lee. "Inequivalent handlebody-knots with homeomorphic complements." Algebr. Geom. Topol. 12 (2) 1059 - 1079, 2012. https://doi.org/10.2140/agt.2012.12.1059

Information

Received: 31 October 2011; Revised: 20 February 2012; Accepted: 21 February 2012; Published: 2012
First available in Project Euclid: 19 December 2017

zbMATH: 1242.57010
MathSciNet: MR2928904
Digital Object Identifier: 10.2140/agt.2012.12.1059

Subjects:
Primary: 57M50

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.12 • No. 2 • 2012
MSP
Back to Top